Universidad Complutense de Madrid
E-Prints Complutense

Projective moduli space of semistable principal sheaves for a reductive group.

Impacto

Downloads

Downloads per month over past year



Sols, Ignacio and Gómez, Tomás L. (2000) Projective moduli space of semistable principal sheaves for a reductive group. Le Matematiche, 55 (2). pp. 437-446. ISSN 0373-3505

[img]
Preview
PDF
226kB

Official URL: http://www.dmi.unict.it/ojs/index.php/lematematiche/article/view/282/259




Abstract

Let X be a smooth projective complex variety, and let G be an algebraic reductive complex group. We define the notion of principal G-sheaf, that generalises the notion of principal G-bundle. Then we define a notion of semistability, and construct the projective moduli space of semistable principal G-sheaves on X. This is a natural compactification of the moduli space of principal G-bundles. This is the announcement note presented by the second author in the conference held at Catania (11-13 April 2001), dedicated to the 60th birthday of Silvio Greco. Detailed proofs will appear elsewhere.


Item Type:Article
Additional Information:

Dedicated to Silvio Greco on the occasion of his 60th birthday (Catania, 2001).

Subjects:Sciences > Mathematics > Algebra
ID Code:20848
Deposited On:15 Apr 2013 14:36
Last Modified:19 Feb 2019 12:53

Origin of downloads

Repository Staff Only: item control page